Advanced Search
Article Contents
Article Contents

A global existence of classical solutions to the two-dimensional Vlasov-Fokker-Planck and magnetohydrodynamics equations with large initial data

  • * Corresponding author: Lan Zhang

    * Corresponding author: Lan Zhang

This work was supported by a Grant from National Natural Science Foundation of China under Contract 11671309 and "The Fundamental Research Funds for the Central Universities"

Abstract Full Text(HTML) Related Papers Cited by
  • We present a two-dimensional coupled system for particles and compressible conducting fluid in an electromagnetic field interactions, which the kinetic Vlasov-Fokker-Planck model for particle part and the isentropic compressible MHD equations for the fluid part, respectively, and these separate systems are coupled with the drag force. For this specific coupled system, a sufficient framework for the global existence of classical solutions with large initial data which may contain vacuum is established.

    Mathematics Subject Classification: 35A09, 35Q30, 35Q35, 35Q83, 76N10.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   H.-O. Bae , Y.-P. Choi , S.-Y. Ha  and  M.-J. Kang , Global existence of strong solution for the Cucker-Smale-Navier-Stokes system, J. Differential Equations, 257 (2014) , 2225-2255.  doi: 10.1016/j.jde.2014.05.035.
      C. Baranger , L. Boudin , P.-E Jabin  and  S. Mancini , A modeling of biospray for the upper airways, CEMRACS 2004 Mathematics and applications to biology and medicine, ESAIM Proc., 14 (2005) , 41-47. 
      C. Baranger  and  L. Desvillettes , Coupling Euler and Vlasov equations in the context of sprays: The local-in-time, classical solutions, J. Hyperbolic Differ. Equ., 3 (2006) , 1-26.  doi: 10.1142/S0219891606000707.
      S. Berres , R. Burger , K. H. Karlsen  and  E. M. Tory , Strongly degenerate parabolic-hyperbolic systems modeling polydisperse sedimentation with compression, SIAM J. Appl. Math., 64 (2003) , 41-80.  doi: 10.1137/S0036139902408163.
      L. Boudin , L. Desvillettes , C. Grandmont  and  A. Moussa , Global existence of solution for the coupled Vlasov and Navier-Stokes equations, Differ. Int. Equations, 22 (2009) , 1247-1271. 
      L. Boudin , L. Desvillettes  and  R. Motte , A modelling of compressible droplets in a fluid, Commun. Math. Sci., 1 (2003) , 657-669.  doi: 10.4310/CMS.2003.v1.n4.a2.
      H. Brezis  and  S. Wainger , A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations, 5 (1980) , 773-789.  doi: 10.1080/03605308008820154.
      L. Caffarelli , R. Kohn  and  L. Nirenberg , First order interpolation inequality with weights, Compos. Math., 53 (1984) , 259-275. 
      J. A. Carrillo , R.-J. Duan  and  A. Moussa , Global classical solutions close to equilibrium to the Vlasov-Euler-Fokker-Planck system, Kinet. Relat. Models., 4 (2011) , 227-258.  doi: 10.3934/krm.2011.4.227.
      F. Catrina  and  Z.-Q. Wang , On the Caffarelli-Kohn-Nirenberg inequalities: Sharp constants, existence (and non-existence), and symmetry of extremal functions, Comm. Pure Appl. Math., 54 (2001) , 229-258.  doi: 10.1002/1097-0312(200102)54:2<229::AID-CPA4>3.0.CO;2-I.
      R. Coifman , R. Rochberg  and  G. Weiss , Factorization theorems for Hardy spaces in several variables, Ann. of Math., 103 (1976) , 611-635.  doi: 10.2307/1970954.
      R. Coifman  and  Y. Meyer , On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc., 212 (1975) , 315-331.  doi: 10.1090/S0002-9947-1975-0380244-8.
      R.-J. Duan  and  S.-Q. Liu , Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force, Kinet. Relat. Models, 6 (2013) , 687-700.  doi: 10.3934/krm.2013.6.687.
      H. Engler , An alternative proof of the Brezis-Wainger inequality, Comm. Partial Differential Equations, 14 (1989) , 541-544. 
      E. Feireisl, Dynamics of Viscous Compressible Fluid, Oxford University Press Inc., 2004.
      D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-New York, 1977.
      T. Goudon , L. He , A. Moussa  and  P. Zhang , The Navier-Stokes-Vlasov-Fokker-Planck system near equilibrium, SIAM J. Math. Anal., 42 (2010) , 2177-2202.  doi: 10.1137/090776755.
      S.-Y. Ha, B.-K. Huang, Q.-H. Xiao and X.-T. Zhang, A global existence of classical solutions to the two-dimensional kinetic-fluid model for flocking with large initial data, Submitted.
      S.-Y. Ha , B.-K. Huang , Q.-H. Xiao  and  X.-T. Zhang , Global classical solutions to 1D coupled system of flocking particles and compressible fluids with large initial data, Math. Models Methods Appl. Sci., 28 (2018) , 1-60.  doi: 10.1142/S021820251850001X.
      K. Hamdache , Global existence and large time behaviour of solutions for the Vlasov-Stokes equations, Japan J. Indust. Appl. Math., 15 (1998) , 51-74.  doi: 10.1007/BF03167396.
      X.-P. Hu  and  D.-H. Wang , Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010) , 203-238.  doi: 10.1007/s00205-010-0295-9.
      X.-P. Hu  and  D.-H. Wang , Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008) , 255-284.  doi: 10.1007/s00220-008-0497-2.
      X.-D. Huang and J. Li, Global well-posedness of classical solutions to the Cauchy problem of two-dimensional baratropic compressible Navier-Stokes system with vacuum and large initial data, arXiv: 1207.3746v1.
      X.-D. Huang  and  J. Li , Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data, J. Math. Pures Appl., 106 (2016) , 123-154.  doi: 10.1016/j.matpur.2016.02.003.
      Q.-S. Jiu , Y. Wang  and  Z.-P. Xin , Global well-posedness of 2D compressible Navier-Stokes equations with large data and vacuum, J. Math. Fluid Mech., 16 (2014) , 483-521.  doi: 10.1007/s00021-014-0171-8.
      Q.-S. Jiu , Y. Wang  and  Z.-P. Xin , Global well-posedness of the Cauchy problem of two-dimensional compressible Navier-Stokes equations in weighted spaces, J. Differential Equations, 255 (2013) , 351-404.  doi: 10.1016/j.jde.2013.04.014.
      F.-C. Li , Y.-M. Mu  and  D.-H. Wang , Strong solutions to the compressible Navier-Stokes-Vlasov-Fokker-Planck equations: global existence near the equilibrium and large time behavior, SIAM J. Math. Anal., 49 (2017) , 984-1026.  doi: 10.1137/15M1053049.
      P.-L. Lions, Mathematical topics in fluid mechanics. Vol. 1. Incompressible models, Oxford University Press, New York, 1996.
      P. L. Lions, Mathematical topics in fluid mechanics. Vol. 2. Compressible models, Oxford University Press, New York, 1998.
      Y. Mei , Global classical solutions to the 2D compressible MHD equations with large data and vacuum, J. Differential Equations, 258 (2015) , 3304-3359.  doi: 10.1016/j.jde.2014.11.023.
      Y. Mei , Corrigendum to "Global classical solutions to the 2D compressible MHD equations with large data and vacuum", J. Differential Equations, 258 (2015) , 3360-3362.  doi: 10.1016/j.jde.2015.02.001.
      A. Mellet  and  A. Vasseur , Asymptotic analysis for a Vlasov-Fokker-Planck/compressible Navier-Stokes system of equations, Comm. Math. Phys., 281 (2008) , 573-596.  doi: 10.1007/s00220-008-0523-4.
      A. Mellet  and  A. Vasseur , Global weak solutions for a Vlasov-Fokker-Planck/Navier-Stokes system of equations, Math. Models Methods Appl. Sci., 17 (2007) , 1039-1063.  doi: 10.1142/S0218202507002194.
      A. Novotny and I. Straskraba, Introduction to the Mathematical Theory of Compressible Flow, Oxford Lecture Series in Mathematics and its Applications, 27. Oxford University Press, Oxford, 2004.
      C. Sparber , J.-A. Carrillo , J. Dolbeault  and  P.-A. Markowich , On the long-time behavior of the quantum Fokker-Planck equation, Monatsh. Math., 141 (2004) , 237-257.  doi: 10.1007/s00605-003-0043-4.
      F.-A. Williams, Combustion Theory, Benjamin Cummings, 1985.
      V.-A. Vaigant  and  A.-V. Kazhikhov , On the existence of global solutions of two-dimensional Navier-Stokes equations of a compressible viscous fluid, Sibirsk. Mat. Zh., 36 (1995) , 1283-1316.  doi: 10.1007/BF02106835.
  • 加载中

Article Metrics

HTML views(555) PDF downloads(296) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint